# SDR DL76L100629

- Difficulty date: February 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B MID SPAR CHORD NR 2 FASTENER HOLE (COUNT FROM AFT TO FWD) PREVIOUSLY OVERSIZED DIA 0.529 INCH HOLE.  REPAIRED PER ERA479968-14AD REV 0.
